Loading, please wait...

Sinus PE Non-Drowsy Congestion Relief Tablets - 36ct - up & up™

About this item

At a glance

Gluten Free
Gluten Free
HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • ACTIVE INGREDIENT: The active ingredient in Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
  • MAXIMUM STRENGTH: Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion.
  • NON-DROWSY relief so you can power through your day.
  • ASPIRIN AND GLUTEN FREE: Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine.

Specifications

Suggested Age: 12 Years and Up

Product Warning: Consult a doctor if you have diabetes, consult a doctor if you have high blood pressure, consult a doctor if you have thyroid disease, consult a doctor if you have urination issues

Product Form: Tablet

Primary Active Ingredient: Phenylephrine

Package Quantity: 36

Net weight: .04 Pounds

Features: Daytime Use

TCIN: 11004431
UPC: 370030620708
Item Number (DPCI): 094-03-0434
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Sudafed PE Congestion active ingredient. Treat common cold symptoms with Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg. This cold medicine provides maximum strength, non-drowsy relief for nasal and sinus congestion and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine, and is free of aspirin and gluten. Get symptom relief without the sleepiness with this non-drowsy formula. Take one tablet per dose for maximum strength relief from your sinus pressure and congestion. Safe for adults and children 12 years of age and over.
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Shipping details

Estimated ship dimensions: 4.41 inches length x 3.35 inches width x 0.98 inches height
Estimated ship weight: 0.04 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup. View return policy for details.
See the return policy for complete information.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.5 out of 5 stars with 120 reviews
91% would recommend
24 recommendations
effectiveness: 4.46 out of 5
quality: 4.54 out of 5
value: 4.76 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.